Hi Gomez............still having some of the same problems, I see. You've only been on the Cymbalta for 4 days, you need to give it time to reach therapeutic levels before making any decisions about it's efficacy for you.
As for the ache, if you discussed it with your doctor like I suggested, but it has returned, then by all means let him know it's back. It could warrant some further testing.
Staying focused and that feeling of being lightleaded/dreamy could be side effects of the Cymbalta and you can ask your doctor about those as well, even though he should have explained, in detail, any and all side effects you may experience.
Call your doctor. You deserve to have your questions answered.
I took it for awhile, it affects everyone a bit differently. I loved it because it improved my mood, however it did nothing for my fibro pain. I am on alot of other meds so it is hard to really tell, but my dr took me off of it because of weight gain. The withdrawl is murder.
I did go see a gasrtonelogist for the left ache. He put me on meloxicam. Some days I feel it more than others. Yesterday i was really feeling it. Was on the left side with dull ache and it felt like it was in the back area too! He says it sounds like an inflammed muscle. I don't know. It's really annoying. i have had an MRI and another Dr. told me nothing came up, but he suggested it was a pinched nerve even though nothing showed up. For some reason when i stopped taking laxapro in july this left dull ache got going alot more. I have had this left thing for years, but not as intense as now. It would come and go in the past. My head pressure and just the front of my face feels pressure and my temples I can feel pulse a bit more than usual sometimes. Hard to concentrate. I don't know if anxiety can have symptoms like sinus pressure! Makes the day long and hard to deal with sometimes.
Im about to start cymbalta, im extremely nervous- how are you doing on it now, much later?